# SDR CPCP20080015

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- Aircraft time: 27,268 hours, 26,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK FRAME 23- FRAME 29 CORRODED.  RT INBOARD SEAT TRACK FRAME 23 TO FRAME 29.  REPAIRED AS PER SRM 53-00-00.
